liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On Riemann surfaces with non-unique cyclic trigonal morphism
Linköping University, Department of Mathematics, Applied Mathematics. Linköping University, The Institute of Technology.ORCID iD: 0000-0002-9557-9566
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
2005 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 118, 443-453 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2005. Vol. 118, 443-453 p.
National Category
Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-22659DOI: 10.1007/s00229-005-0593-yLocal ID: 1946OAI: oai:DiVA.org:liu-22659DiVA: diva2:242972
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2017-12-13

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Izquierdo, MilagrosYing, Daniel

Search in DiVA

By author/editor
Izquierdo, MilagrosYing, Daniel
By organisation
Applied MathematicsThe Institute of Technology
In the same journal
Manuscripta mathematica
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 360 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf